| Catalog Number |
367812 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported while using bd vacutainer® serum, closure separation between the cap and the rubber stopper occurred with two tubes while on the analyzer.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary bd received 4 photos for investigation, which show two samples with shields separated from their stoppers.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: closure separation.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.